# SDR ALG2005F00017

- Difficulty date: April 8, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N522AL
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- Engine: Allsn 250C30P
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Separated
- Location: Oil Filler
- Stage of operation: HO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PICKED AIRCRAFT UP TO A HOVER ON PAD B1 TO REPOSITION .  PAD B3 RADIOED THAT THE OIL FILLER COVER HAD SEPARATED.  RADIO OPERATOR THEN CALLED ADVISING  RETURN TO PAD B1.  RETURNED TO PAD B1 AND SHUTDOWN THE AIRCRAFT.  MAINTENANCE INSPECTED MAIN ROTOR BLADES, TAIL ROTOR BLADES AND ENGINE INTAKE AREA FOR DAMAGE AND FOD, NO DEFECTS NOTED.  REATTACHED OIL FILLER COVER AS REQUIRED, RETURNED AIRCRAFT TO SERVICE.  (K)
